### FOOD AND DRUG ADMINISTRATION (FDA)

Center for Biologics Evaluation and Research (CBER)
170<sup>th</sup> Meeting of the Vaccines and Related Biological Products
Advisory Committee
October 14-15, 2021
DRAFT AGENDA

October 15, 2021:Topic II: The committee will meet in open session to discuss the EUA of the Janssen Biotech Inc. COVID-19 vaccine for the administration of a booster dose, to individuals 18 years of age and older

Time	Presentation/Presenter
8:30 a.m.	Opening Remarks: Call to Order and Welcome (10 min)
	Arnold Monto, M.D. Acting Chair, VRBPAC
	Professor of Public Health and Epidemiology, University of Michigan
	Administrative Announcements, Roll Call, Introduction of Committee,
	Conflict of Interest Statement (20 min)
	Prabhakara Atreya, Ph.D. Acting Designated Federal Officer, VRBPAC
	Director, Division Scientific Advisors and Consultants, CBER, FDA
9:00 a.m.	FDA Introduction (15 min)
9.00 a.iii.	FDA Introduction (13 min)
	Introduction of the Topic (5 Min)
	Peter Marks, M.D. Ph.D.
	Center Director
	CBER, FDA
	Janssen COVID-19 Vaccine Application for Emergency Use
	Authorization of a booster dose (5 Min)
	Sudhakar Agnihothram, Ph.D.
	Division of Vaccines and Related Product Applications (DVRPA),
	OVRR, CBER, FDA
	O/A F NA:-
	• Q/A – 5 Min
9:15 am	Sponsor Presentation (45 Min)
	Emergency Use Authorization (EUA) Amendment for a Booster Dose for the
	Janssen COVID-19 Vaccine (Ad26.COV2.S)
	B
	Penny Heaton, M.D.  Clabel Therapoutic Area Head Vessines
	Global Therapeutic Area Head, Vaccines, Janssen Research & Development, Johnson & Johnson
	·
	Johan Van Hoof, M.D.,  Managing Director, Japanese Vascines & Broventian B.V.
	Managing Director, Janssen Vaccines & Prevention B.V., Johnson & Johnson
	<ul> <li>Dan Barouch, M.D., Ph.D.</li> <li>William Bosworth Castle Professor of Medicine</li> </ul>
	Harvard Medical School;
	Ragon Institute of MGH, MIT, and Harvard;

## FOOD AND DRUG ADMINISTRATION (FDA)

# Center for Biologics Evaluation and Research (CBER) 170<sup>th</sup> Meeting of the Vaccines and Related Biological Products Advisory Committee October 14-15, 2021 DRAFT AGENDA

	Director, Center for Virology and Vaccine Research, Beth Israel Deaconess Medical Center
	<ul> <li>Sebastian Schneeweiss, M.D., Sc.D.,</li> <li>Co-founder and Science Lead, Aetion Inc.</li> </ul>
	<ul> <li>Macaya Douoguih, M.D., M.P.H.         Head, Janssen Clinical Development and Medical Affairs,         Janssen Vaccines &amp; Prevention B.V.,         Johnson &amp; Johnson</li> </ul>
10:00 am	FDA Presentation (50 min)
	FDA Review of Effectiveness and Safety of Janssen COVID-19 Vaccine (Ad26.COV2.S) Booster Dose Emergency Use Authorization Amendment
	<ul> <li>Rachel Zhang, M.D. &amp; Timothy Brennan, Ph.D., M.D., M.S. Medical Officers Division of Vaccines and Related Products Applications (DVRPA) Office of Vaccines Research and Review (OVRR) Center for Biologics Evaluation and Research (CBER), FDA</li> </ul>
	Review of RWE to Assess the Effectiveness of a single dose of Janssen  COVID-19 Vaccine (Ad26.COV2.S)  Artur Belov, Ph.D. Operations Research Analyst Immediate Office of the Director (IOD) Office of Biostatistics and Epidemiology (OBE), CBER, FDA
	Review of Post Authorization Safety Data for Janssen COVID-19  Vaccine  Narayan Nair, M.D. Director Division of Epidemiology Office of Biostatistics and Epidemiology (OBE), CBER, FDA
	• Q/A – 5 min
10:50 am	BREAK (10 min)
11:00 am	OPEN PUBLIC HEARING (60 min)

## FOOD AND DRUG ADMINISTRATION (FDA)

# Center for Biologics Evaluation and Research (CBER) 170<sup>th</sup> Meeting of the Vaccines and Related Biological Products Advisory Committee October 14-15, 2021 DRAFT AGENDA

11:30 am	Additional Q & A regarding Sponsor and FDA presentations (45 Min)
12:15 pm	Lunch (30 Min)
12:45 pm	Committee Discussion and Voting (120 min)
1:30 pm	Break (15 Min)
1:45 pm	<ul> <li>DMID 21-0012 – Heterologous Platform Boost Study Mix and Match (45 min)</li> <li>Kirsten Lyke, M.D.         Professor of Medicine             University of Maryland         </li> <li>Q/A – 10 min</li> </ul>
2:15 pm	Committee Discussion of FDA Questions (45 min)
3:30 pm	Meeting Adjourned